Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (205 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Published online: 2008-03-31
On Two-Dimensional Immersions of Prescribed Mean Curvature in RnMatthias Bergner and Steffen Fröhlich (1) Universität Ulm, Germany
(2) TU Berlin, Germany
We consider two-dimensional immersions of disc-type in Rn. We focus on well known classical concepts and study the nonlinear elliptic systems of such mappings. Using an Osserman-type condition we give a-priori estimates of the principle curvatures for graphs with prescribed mean curvature fields and derive a theorem of Bernstein type for minimal graphs.
Keywords: Two-dimensional immersions, prescribed mean curvature, higher codimension, curvature estimates
Bergner Matthias, Fröhlich Steffen: On Two-Dimensional Immersions of Prescribed Mean Curvature in Rn. Z. Anal. Anwend. 27 (2008), 31-52. doi: 10.4171/ZAA/1342